# SDR UPS04842595

- Difficulty date: June 10, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 5654549501
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LEFT HORIZONTAL STAB UPPER RIB  IS CRACKED AT XFS 47.5.  REMOVED AND REPLACED ANGLE IAW DWG 5654549 AND SRM 51-1-20D.
